Re: Switch from Rescriptor to Viramune?
Nov 14, 2002
>>I previously had taken Viramune, along with Combavir, for approximately 4 years, with good results, but gave up the Viramune because of lipodystrophy concerns.<<
I have never heard of Viramune causing lipodystrophy. Is this true, and how big a problem is it?
Response from Dr. Boyle
Unfortunately, the data indicate that all of the antiretrovirals, to some extent, can cause or contribute to the development of lipodystrophy. The non-nucleoside class is, however, the class that is least likely to cause it. while this issue is far from clear or settled, some data indicate that the combination of a protease inhibitor and nucleoside analogues is the most likely to cause it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Thrush An Early Sign Of HIV?
- Blood In Semen After Anal Sex Worried I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- What Causes Vaginal Dryness In Young Women?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.